# SDR UPS99829009

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, LT MLG DOOR FWD RUB STRIP WORN AND GOUGED.  CUT OUT DAMAGED AREA, FAB REPAIR PARTS, FILLER ANGLES AND STRAP.  WELDED DOUBLER, DYEPENNED CK REPAIR ANGLES.  NO CRACKS.  INSTALLED IAW REO 06324.
